# SDR HALA2011121400587

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 23275
- Aircraft time: 76,669 hours, 32,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 35-46 EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND INSTALLED EMERGENCY LIGHT BATTERY PACK IAW AMM 3-51-01/201.
